My husband has been experiencing this problem for almost a month. Some red fluid-less itchy bumps started to appear on his left inner thigh, and after googling the symptoms we thought it was jock itch, so we went ahead and purchased Lotromin which he has been using for a week and a half now. The bumps on his thighs showed improvement, however, more bumps in other areas showed up, like on his other inner thigh and around his scrotum area. What could this possibly be? We have no health insurance yet so don't post comments such as "go see a doctor" because we would if we had insurance instead of wasting our time on the internet. Please help?
These can be due to contact dermatitis to the soaps, clothes or hives because it is very unlikely for a fungal infection to present as itchy bumps. It presents as red patches. Your husband can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate symptoms a weak steroid may be used, whilst more severe cases require a higher-potency steroid. But they are available under prescription and should be taken only after consulting a dermatologist. Also try to identify the allergens which you might be coming in contact with which may be causing the hives.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.